Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 3


Fixed Point Results in G-Metric Space

PP: 141-146
Khaled Abd-Rabou,
The purpose of this paper is to study common fixed point theorems for six mappings and sequences of mappings that satisfy certain contractive conditions on a nonsymmetric and noncomplete G-metric space where the completeness is replaced with weaker condition. Our results improve, extend and generalize the corresponding results given by many authors.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved